# SDR CA991231027

- Difficulty date: December 3, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 20,861 hours
- Engine: Cfmint CFM565C4
- System (JASC): 7600 · Engine Controls
- Part: Ecu
- Part number: 1960M56P01
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE FAILED, RELITE AND SUSEQENT COMPRESSOR STALL EXPERIENCED. ENGINE BORESCOPED WITH NO FAULTS FOUND, BOTH VARIABLE STATOR ACTS AND ECU REPLACED.
